# SDR AALA202201039972

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 20,905 hours, 2,813 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR BROKEN. REINSTALLED 3L LAVATORY DOOR IAW AMM 25-41-00, OPS CHECK GOOD.
